Two-scale relations for B-L-splines with uniform knots
- Authors: Pytkeev E.G.1, Shevaldin V.T.1
-
Affiliations:
- Krasovskii Institute of Mathematics and Mechanics
- Issue: Vol 296, No Suppl 1 (2017)
- Pages: 186-195
- Section: Article
- URL: https://journals.rcsi.science/0081-5438/article/view/174403
- DOI: https://doi.org/10.1134/S0081543817020171
- ID: 174403
Cite item
Abstract
Analogs of scaling relations are constructed for basis exponential splines with uniform knots corresponding to a linear differential operator of arbitrary order with constant coefficients and real pairwise distinct roots of the characteristic polynomial; the construction does not employ techniques from harmonic analysis.
About the authors
E. G. Pytkeev
Krasovskii Institute of Mathematics and Mechanics
Author for correspondence.
Email: pyt@imm.uran.ru
Russian Federation, Yekaterinburg, 620990
V. T. Shevaldin
Krasovskii Institute of Mathematics and Mechanics
Email: pyt@imm.uran.ru
Russian Federation, Yekaterinburg, 620990
Supplementary files
